Publications of J. Katrenic

BACK TO COATI PUBLICATION INDEX

Publications of J. Katrenic

Articles in journal or book's chapters
  1. B. Bresar, F. Kardos, J. Katrenic, and G. Semanisin. Minimum $k$-path vertex cover. Discrete Applied Mathematics, 159(12):1189-1195, 2011. [PDF ] [Abstract] [bibtex-entry]
     
  2. F. Kardos, J. Katrenic, and I. Schiermeyer. On computing the minimum 3-path vertex cover and dissociation number of graphs. Theoretical Computer Science, 412(50):7009-7017, 2011. [PDF ] [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:08 2017